# SDR ANCF2019010201

- Difficulty date: January 2, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N725AV
- Make and model: Airbus A321-231
- Aircraft serial: 6219
- Aircraft time: 7,591 hours, 10,102 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AFT CARGO DOOR SHOWED OPEN INDICATION. CORRECTIVE ACTION: ENE 02. THIS ITEM IS DEFERRED DMI WO 2124952 MEL 52-70-01 (3) CAT "C" CNMCC-2019-AV0002 ENE 06. IN ACCORDANCE WITH AMM 52-30-00-860-001/002-A OPEN AND CLOSE FOR AFT CARGO DOOR WAS PERFORMED AND THE ECAM INDICATION IS AGREE WITH THE POSITION, THE TARGETS WERE CLEANED AND NO MORE FAULTS WAS SHOWN.
